Open Access
Research Article·pp. i–viii·Vol. 29, Issue 5-AMay 2026
Suresh Rasappan, Ahmed J. Obaid, Shaymaa Maki Kadham
Published Online: 27 Jun 2026DOI: 10.47974/JIM-29-5-A-Foreword In this paper: In this special issue titled “Advances in Modern Mathematics and Computational Methods”, we explore how mathematical concepts relate to their applications across various fields, including Nonlinear An...
AbstractFull Text PDF (123 KB)Views: 164Downloads: 121Citations: 0
Open Access
Research Article·pp. 1057–1065·Vol. 29, Issue 5-AMay 2026
Zahraa S.M. Alhaidary, Anwar Khaleel Faraj
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2283 In this paper: This paper investigates the orthogonality of generalized homoderivation mappings in semiprime rings, with an emphasis on specific identities involving their product and composition. The concept of ort...
Open Access
Research Article·pp. 1067–1074·Vol. 29, Issue 5-AMay 2026
Ghasaq Ali Abdalhussain, Asmhan F. Hassan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2285 In this paper: This study introduces the novel fuzzy topology for undirect fuzzy graphs, that named “fuzzy non-adjacent vertex topology”. This topology clearly highlights non-adjacency relations, which are frequentl...
Open Access
Research Article·pp. 1075–1084·Vol. 29, Issue 5-AMay 2026
Hadeel Hussein Luaibi, Salwa Salman Abed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2286 In this paper: In this article, the concept of Menger probabilistic b-partial metric spaces (or random partial b-metric spaces) are recalled and some concerning triangle functions. In the framework of such spaces, a...
Open Access
Research Article·pp. 1085–1090·Vol. 29, Issue 5-AMay 2026
Hala Majid Mohi, Intidhar Zamil Mushtt, Maysaa Zaki Salman, Hussain Ali Mohamad
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2287 In this paper: This study deals with 3rd-order difference equations with alternating coefficients (NDEAC) with a focus on studying the oscillatory properties of their solutions. An additional sufficient condition ca...
Open Access
Research Article·pp. 1091–1098·Vol. 29, Issue 5-AMay 2026
Saba N. Al-Khafaji, Mohaimen Muhammed Abbood, Ali Al-Fayadh
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2288 In this paper: This paper introduces and studies a new class of star-like mappings in complex analysis. We establish sharp coefficient inequalities for this class and provide a complete solution to Fekete-Szegö ineq...
Open Access
Research Article·pp. 1099–1106·Vol. 29, Issue 5-AMay 2026
Salim Dawood Mohsen, Hawraa Godarz Ramk
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2289 In this paper: In this paper, a new class in the fuzzy soft mathematics field is introduced called the fuzzy soft b-Rectangular partial metric space, which is a generalization concept of fuzzy soft metric space and...
Open Access
Research Article·pp. 1107–1117·Vol. 29, Issue 5-AMay 2026
Noor Ali Hussein, Hayder Ismael Neamah
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2290 In this paper: This research presents an effective approach for resolving nonlinear differential equations with mixed derivatives, focusing on the Ito problem. Unlike traditional methods that require decomposing or...
Open Access
Research Article·pp. 1119–1125·Vol. 29, Issue 5-AMay 2026
Hamad Mohammed Salih, Alaa M. F. Al-Jumaili
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2291 In this paper: The presenting work studies novel extensions for the soft maps, which are soft δ-ß-open, soft δ-ß-continuous, by employing another idea of generalized soft sets, namely, soft δ-ß-open sets. Investigat...
Open Access
Research Article·pp. 1127–1131·Vol. 29, Issue 5-AMay 2026
Anwar N. Imran, Israa Najm Abood, Asmaa KH. Abdul-Rahman
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2292 In this paper: This work satisfies cohomology theory within the framework of fuzzy bornological groups. The primary objective is to establish a robust formalization of cohomology for these fuzzy groups and to extend...
Open Access
Research Article·pp. 1133–1143·Vol. 29, Issue 5-AMay 2026
Mohammed J. Fari, Salim Dawood Mohsen, Meena Fouad Abduljabbar
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2293 In this paper: In the realm of Operator Theory, it is investigated. Recently, greatly This article employs new properties (ℛab) and (gℛab) of bounded linear operators as a generalization of Browder’s theorem to Bana...
Open Access
Research Article·pp. 1145–1151·Vol. 29, Issue 5-AMay 2026
Mustafa A. Aziz, Abdulqader Faris, Saad A. Al-Saadi
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2294 In this paper: In this work, we introduce the concept of fully pseudo-stable gamma acts as a generalization of fully stable gamma acts. We investigate various properties and characterizations of this class. In parti...
Open Access
Research Article·pp. 1153–1160·Vol. 29, Issue 5-AMay 2026
Kasim Abbas Hussain, Mohammed Abdulhadi Sarhan, Ayad W. Ali
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2295 In this paper: This study constructs a novel three-stages, diagonally implicits improved Runge-Kutta nystrom technique. The suggested approach was created to address second - order ordinary differentials equation (O...
Open Access
Research Article·pp. 1161–1166·Vol. 29, Issue 5-AMay 2026
Mohammed Hamad Fayyadh, Z. H. Maibed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2296 In this paper: This article introduces the complex - valued public metric spaces, with some examples, and study its properties as well as we have been proven an existence for the fixed points via weakly types compat...
Open Access
Research Article·pp. 1167–1172·Vol. 29, Issue 5-AMay 2026
Eman Y. Habeeb, Zinah A. Hasan, Hanan Ali Hussein
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2297 In this paper: This article introduces some concepts on the 𝑠𝑜𝑓𝑡 topological 𝑠𝑜𝑓𝑡 group (Stsg). We used a concept for the 𝑠𝑜𝑓𝑡 topological 𝑠𝑜𝑓𝑡 groups to construct the bτi-𝑠𝑜𝑓𝑡 topological 𝑠𝑜𝑓𝑡 groups, b-regular 𝑠𝑜𝑓...
Open Access
Research Article·pp. 1173–1178·Vol. 29, Issue 5-AMay 2026
Mustafa A. Sabri
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2298 In this paper: This paper investigates the orders of close-to-convexity for analytic functions of complex order defined in the open unit disc. Sufficient conditions are established under which certain integral opera...
Open Access
Research Article·pp. 1179–1189·Vol. 29, Issue 5-AMay 2026
Ghadeer Kareem Saeed, Salah Mahdi Ali, Rafid Habib Buti, Mohammad El-Ityan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2564 In this paper: In This work, a neutrosophic q-Poisson’s distributions are use to estimate coefficients of holomorphic functions associated with conic domains. Through the application for Neutrosophic q-Poisson’s ser...
Open Access
Research Article·pp. 1191–1196·Vol. 29, Issue 5-AMay 2026
Mohammed Hamad Fayyadh, Z. H. Maibed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2300 In this paper: In this article, we present a novel space, said complex valued public metric spaces, and show some of its properties. Examine the convergence of sequences in this space. We will also demonstrate the s...
Open Access
Research Article·pp. 1197–1204·Vol. 29, Issue 5-AMay 2026
Rusul K. Raham, Mustafa Mamoon
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2301 In this paper: This paper examines the Banach Contraction Method (BCM) for solving the heat equation with an exponential nonlinearity. In fact, the (BCM) has been tested via illustrative examples. When applying the...
Open Access
Research Article·pp. 1205–1210·Vol. 29, Issue 5-AMay 2026
Mayada N. Mohammedali, Zeana Zaki Jamil
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2302 In this paper: This work introduces the novel concept, “codisk–recurrence,” that provides a precise structural description of recurrence behavior in infinite-dimensional Hilbert spaces in the context of topological...
Open Access
Research Article·pp. 1211–1218·Vol. 29, Issue 5-AMay 2026
Mohammed A. J. Al-Shatrah, M. S. Hussein
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2303 In this paper: This work aims to find a solution to the problem under investigation and to study non-local boundary-value problems for rectangular domains and two-dimensional third-order partial differential equatio...
Open Access
Research Article·pp. 1219–1227·Vol. 29, Issue 5-AMay 2026
Ghofran Hassan Jaber, Hussain Ali Mohamad
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2304 In this paper: In this paper, the oscillation property and the asymptotic behavior of all solutions to Nicholson’s blowfly equation for variable-coefficient flies are studied. While most researchers have studied Nic...
Open Access
Research Article·pp. 1229–1238·Vol. 29, Issue 5-AMay 2026
Amany M. Moter, Ines Ellouze
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2305 In this paper: This work investigates nonlinear systems, specifically perturbed triangle models with a customizable parameter, to determine their PU. IISS, or practically uniform integral input-to-state stability. C...
Open Access
Research Article·pp. 1239–1246·Vol. 29, Issue 5-AMay 2026
Raad Falih Hasan, Ali Hussein Zaboon, Abeer Mahdi Salih, Haider Jebur Ali
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2306 In this paper: The comparison of approximation functions between the two well-known operators, namely, Devalle’e Poussion integral operator and the modified Lupas operator in the LP-spaces will be established by uti...
Open Access
Research Article·pp. 1247–1254·Vol. 29, Issue 5-AMay 2026
Mohammed Salah Sabeh, Sameer Qasim Hasan
Published Online: 12 Jun 2026DOI: 10.47974/JIM-2307 In this paper: In this work, a solution for multi-ψ-caputa nonlinear fractional integro-differential systems have been studied by using ψ –Laplace transformation with Mittag-Leffler function and some necessary condi...
Open Access
Research Article·pp. 1255–1262·Vol. 29, Issue 5-AMay 2026
Iftichar Mudhar Al-Shara`a, Hassanein Q. Al-Salami
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2308 In this paper: This work aims to study the complex dynamics of rational maps, which, according to the Sullivan component, include sets of forward cyclic iterations, which include both equivalent and doubly connected...
Open Access
Research Article·pp. 1263–1269·Vol. 29, Issue 5-AMay 2026
Raja’a Al-Naimi, Huda Odetallah
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2309 In this paper: This paper investigates a novel class of bounded symbols for the Toeplitz operator acting on a Bergman space for unit disks. We introduce and rigorously study quasi-biharmonic symbols, which generaliz...
Open Access
Research Article·pp. 1271–1277·Vol. 29, Issue 5-AMay 2026
Hatim Kareem Khudhair, Kasim Abbas Hussain
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2310 In this paper: In order to solve delay differential equations (DDEs), this work proposes a novel hybrid methodology that combines the Emad-Falih transform (EF) and homotopy perturbation methods (HPM), which is named...
Open Access
Research Article·pp. 1279–1290·Vol. 29, Issue 5-AMay 2026
Nabiha Kahtan Dreeb, Eman Samir Bhaya
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2311 In this paper: It is well known, that if f be continuous functions define on [a, b], a, b ∈ R, there is interpolating polynomials Pn on {ai}m i= 1 satisfy: ‖f – Pn ‖p ≤ 1/nr ωt (f(r),1/n)p, where ωt is the t –...
Open Access
Research Article·pp. 1291–1299·Vol. 29, Issue 5-AMay 2026
Muthanna Mishlish, Abdulsalam F. Talak, Alaa M. F. Al-Jumaili
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2585 In this paper: Study of soft set theory is extremely vital of possible implementations in the classical and nonclassical logic. Therefore, in the present study, new classes of soft generalized mappings namely; soft...
Open Access
Research Article·pp. 1301–1308·Vol. 29, Issue 5-AMay 2026
R. B. Ibrahim, Y. Y. Yousif
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2586 In this paper: In the present work, we introduce and examine the framework of fibrewise (fib.wi.) F-and C-topological spaces. In contrast to the standard fib.wi. In topological spaces, the topology in these specific...
Open Access
Research Article·pp. 1309–1318·Vol. 29, Issue 5-AMay 2026
Sajeda Kareem Radhi, Amina Kassim Hussain, Muna Jaafar Raheem, Balasim Taha Abdllrazak, Abbas Al-Shimmary
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2587 In this paper: A two-stage third-order improved Runge-Kutta method (2IRKM) was established and put into use. The order conditions and the stability region for solving fractional order initial value problems are prop...
Open Access
Research Article·pp. 1319–1325·Vol. 29, Issue 5-AMay 2026
Esraa A. Dawood, Y. Y. Yousif
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2588 In this paper: In this essay, address the recently found microbiological topological spaces, such as microbiological closed and open sets in bitopological spaces. Furthermore, make and justify a number from statemen...
Open Access
Research Article·pp. 1327–1333·Vol. 29, Issue 5-AMay 2026
Zainab Mohammed Alwan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2589 In this paper: In this operation, construct ZMA-transform (ZMAT) for solving initial-value problem (IVP) of linear first and second (1st and 2nd) order delay differential equation (DDEs), to realize this method prod...
Open Access
Research Article·pp. 1335–1342·Vol. 29, Issue 5-AMay 2026
Zainab Mohammed Alwan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2590 In this paper: In this project, present a novel technique to solve linear and non-linear (L and NL) of partial differential equations (PDEs) with simple steps to present active and accurate results take less time co...
Open Access
Research Article·pp. 1343–1349·Vol. 29, Issue 5-AMay 2026
Iman Abbas Ali, Asmhan F. Hassan
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2591 In this paper: In this paper, we introduce a new soft topological structure on soft graphs based on the concept of closed neighborhoods of vertices. By associating each vertex with its closed neighborhood and its co...
Open Access
Research Article·pp. 1351–1358·Vol. 29, Issue 5-AMay 2026
Omamah Kadhem Abdul Hadi, Ali A. Aubad
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2592 In this paper: The sporadic Held group hides a concealed geometric superstructure within its algebraic essence. The model is realized as the uniform A4-graph, facilitating the assessment of a wide variety of molecul...
Open Access
Research Article·pp. 1359–1364·Vol. 29, Issue 5-AMay 2026
Mahmoud M. Al-Hadidi, Rana B. Esmaeel
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2593 In this paper: In this study, a novel category of sets, termed Ri*-open sets are presented. Within the context of ideal “topological spaces”, Different types of type Ri*-Continuous functions are also presented, and...
Open Access
Research Article·pp. 1365–1374·Vol. 29, Issue 5-AMay 2026
Saja A. Abdulkarim, Faez A. Al-Maamori
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2594 In this paper: This research aims to generate primitive weird numbers using mathematical and programming methods. The n function was used to create these numbers within a specific range where p and q are primes, b >...
Open Access
Research Article·pp. 1375–1381·Vol. 29, Issue 5-AMay 2026
Mays S. Abdul Ameer, Abdul Rahman S. Juma, Hassan H. Ebrahim
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2595 In this paper: In this work, we describe and investigate a novel class of analytic functions, including the new functions and the Bazilevič functions. Bazilevič functions are a crucial part of analytic functions and...
Open Access
Research Article·pp. 1383–1388·Vol. 29, Issue 5-AMay 2026
Falah S. Kareem, Hasan M. S. Shlaka
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2596 In this paper: We examine locally finite Lie and associative algebras over a field F of characteristic p ≥ 0 in this paper. If any finite set of elements is an infinite-dimensional associative algebra A is included...
Open Access
Research Article·pp. 1389–1398·Vol. 29, Issue 5-AMay 2026
Rana Fadhil Abbas, Salwa Salman Abed
Published Online: 27 Jun 2026DOI: 10.47974/JIM-2597 In this paper: This work introduces a four-step iterative scheme for approximating fixed points of E-enriched nonexpansive mappings in uniformly convex Banach spaces. Theoretical analysis establishes a strong conver...